# SDR SWAA2018111326655

- Difficulty date: November 1, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 69,108 hours, 40,707 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A8370
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR STUB FRAME CUTOUT CRACKED AT BS 295, STR 8R.  R&R STUB FRAME IAW SRM AND DWG.
